# SDR VJ970139

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Delaminated
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THAT DURING INSPECTION FOR COMPLIANCE OF AD 89-08-10 IAW ASB 52-154 AND ASB 53-223.  DETERMINED REPAIR INSTALLED IS A SINGLE SPLICE ATTACH ANGLE.  REMOVED LT AND RT VERTICAL FIN ATTACH ANGLES.  DURING ACCOMPLISHEMENT OF SB 53-223 SEVERAL ELONGATED HOLES WERE NOTED IN FUSELAGE SKIN.  HOLES REPAIRED USING FREEZE P LUGS AND DOUBLERS IAW EO 97-433.  NEW LT AND RT VERT FIN NR 027N1-1250/61865 ATTACHMENT ANGLES INST IAW SB 53-223.  (M)
